# SDR ARWA20030406

- Difficulty date: April 28, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 65,719 hours, 29,396 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Sensor
- Part number: 2099006010
- Part serial: 150
- Condition: Failed
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

STALL WARNING NR  1 CHANEL FAILED IN FLIGHT, CONTINOUS STICK SHAKER IN FLIGHT.  DE-SELECTED NR 1 CHANEL AND RETURNED TO MIAMI AS ADVISED BY FLIGHT CONTROL.  DUMPED FUEL 1508Z-1520Z DOWN TO LANDING WEIGHT.   REMOVED AND REPLACED NR 1 ANGLE OF ATTACK SENSOR IAW MM 22-31-06; PERFORMED STALL WARNING TEST IAW MM 22-17-05, FOUND ALL SYSTEMS NORMAL.
